On the summability of Fourier series. III.

E. Hille; J.D. Tamarkin

Mathematische Annalen (1933)

  • Volume: 108, page 525-577
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hille, E., and Tamarkin, J.D.. "On the summability of Fourier series. III.." Mathematische Annalen 108 (1933): 525-577. <http://eudml.org/doc/159651>.

author = {Hille, E., Tamarkin, J.D.},
journal = {Mathematische Annalen},
keywords = {Analysis},
pages = {525-577},
title = {On the summability of Fourier series. III.},
url = {http://eudml.org/doc/159651},
volume = {108},
year = {1933},

AU - Hille, E.
AU - Tamarkin, J.D.
TI - On the summability of Fourier series. III.
JO - Mathematische Annalen
PY - 1933
VL - 108
SP - 525
EP - 577
KW - Analysis
UR - http://eudml.org/doc/159651
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.